MAUDE Adverse Event Report: PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VSI - NBP/SPO2/TEMP/WIRELESS

PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC SURESIGNS VSI - NBP/SPO2/TEMP/WIRELESS
Model Number 863277
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the unit made a big flash while fse performing a safety test during a routine service and found the power entry module and power cord are burnt.The device was not in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the unit made a big flash while the fse was performing a safety test during routine service.There was no patient involvement.

Brand Name
SURESIGNS VSI - NBP/SPO2/TEMP/WIRELESS
Common Device Name
SURESIGNS VSI - NBP/SPO2/TEMP/WIRELESS
Manufacturer (Section D)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC
no.2 keji north 3rd road
nanshan district
shenzhen
CH 
Manufacturer (Section G)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC
no.2 keji north 3rd road
nanshan district
shenzhen
CH  
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13595882
Report Number1218950-2022-00160
Device Sequence Number1930478
Product Code DXN
UDI-Device Identifier00884838028388
UDI-Public00884838028388
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863277
Device Catalogue Number863277
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown